# SDR 07FDEA00138

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N433FE
- Make and model: Airbus A310-203
- Aircraft serial: 335
- Aircraft time: 44,031 hours, 20,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FWD CARGO DOOR EXTERIOR AFT SKIN, BETWEEN FR 25 AND 25A ABOVE BEAM 4 HAS EXTERNAL.  REPAIR DOUBLER MEASURING 5.6IN * 8.4 IN DUE TO PREVIOUSLY INSTALLED REPAIR LOCATED AT FWD CARGO DOOR EXTERIOR AFT SKIN BETWEEN FS 25 AND 25A ABOVE BEAM 4 WAS DETERMINED NOT TO BE IAW A310 SRM 52-30-00 FIG 203 DUE TO INCORRECT THICKNESS USED.  REMOVED AND REPLACED REPAIR DOUBLER IAW A310 SRM 52-30-00 FIG 203.
